# SDR DHL9980259C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 220-290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 4 BETWEEN STA 270-290 TRACK WORN.  CUT OUT DAMAGED SECTIONS OF TRACK NR 4 STA 280-290 IAW DC-8 SRM 53-2-3 FIG 6D SHEET 1-3.  CLEANED REWORKED AREA PER SRM 51-1-8 PAR 6A.  TREATED & PRIMED REWORKED AREA IAW DC-8 SRM 51-1-8 PG 13 & 16.  INSTALLED (2) FOUR HOLES CARGO TRACK REPAIR IAW DC-8 SRM 53-2-3 FIG 6D SHEET 1-3.
